Januvia, rash and itching

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 2/7/2008 2:00 PM (GMT -7)   
I have been on Januvia for 2 weeks and just started getting a rash and itch all over. Is this from the Januvia? Any help is appreciated:)

gelchick
Regular Member


Date Joined Aug 2006
Total Posts : 477
   Posted 2/7/2008 2:11 PM (GMT -7)   
Hi ceebee,
 
I haven't experienced this with Januvia. I usually see drug side effects as soon as I start taking he med. I tend to be dry and somewhat itchy this time of year- but no rashes. You should probably go see your doctor- please let me know what you find out. It's not listed on my insert - sandy
I just want to live happily ever after-every now and then. Jimmy Buffett


ceebee
Regular Member


Date Joined Dec 2006
Total Posts : 401
   Posted 2/7/2008 11:07 PM (GMT -7)   
Hi gelchick:)

I was at doctors today for all the new blood work(I have to go back Monday because the lab girl forgot to take the urine sample) and then I see the doctor Thursday. The doctor called to say to stop Januvia to see if it helps the itch.I don't want to until I see if it goes away while on Januvia and it is already getting better. I had a really bad experience with a doctor last month and I think it is nerves as I am really apprehensive about doctors now. This doctor was a real jerk and I wouldn't let him treat my dog. So, I am staying on the Januvia as it seems to be a good drug for me so far and I agree that if it was the Januvia, it would have started sooner. I will let you know what happens. I also dropped 5 pounds from Sunday morning to Monday morning. Come Spring, I told DH I will need new clothes:)

ceezee
New Member


Date Joined Mar 2008
Total Posts : 1
   Posted 3/9/2008 7:00 AM (GMT -7)   
Ceebee,

I have been taking Januvia for one week and have developed a blister type rash on the tops of my forearms. I also am having problems with sinus infections and headaches with pain in the nasal cavity and a return of migraines since I started the med and all over joint pain. Needless to say, I have discontinued it.

Have any others experienced the same symptoms?

gelchick
Regular Member


Date Joined Aug 2006
Total Posts : 477
   Posted 3/9/2008 2:49 PM (GMT -7)   

I have been taking Januvia since the end of April- I have had no side effects from it. It's worked great for me too. Some others here have reported they they have seen some nasal congestion/sinus issues- but not blisters-

sandy


I just want to live happily ever after-every now and then. Jimmy Buffett

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:14 PM (GMT -7)
There are a total of 2,735,431 posts in 301,302 threads.
View Active Threads


Who's Online
This forum has 151408 registered members. Please welcome our newest member, ChristineMdic.
356 Guest(s), 10 Registered Member(s) are currently online.  Details
DBwithUC, Xfitmama3, FearBug, compiler, RandyJoe, NiceCupOfTea, pmm73, maria2016, Tim Tam, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer